A white 85 yr old female noted that she had an occurring skin blotching or pigmentation around nose and facial area while using this opthalmic post cataract surgery.
Yes all is see is what has been already answerd So if this continues or starts getting worse get her backin to see the doctor,I see she was using it for Cataract surgery so you should let the doctor know,It could be from somthing they used during the surgery like other drops numbing agent etc..so its still a weekday you could call the office and let her know they would know what they used and if it could cause this or if it is going to be any problems Have a good day and also you 82 year old friend Chuck1957
- Durezol Information for Consumers
- Durezol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Durezol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2013 • 3 answers
Posted 1 Sep 2013 • 1 answer
Posted 7 Jan 2014 • 1 answer
Posted 20 Sep 2015 • 1 answer
Posted 18 Oct 2017 • 0 answers